# SDR FDEA202010152500

- Difficulty date: October 15, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 40,257 hours, 6,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON RIGHT HAND SIDE   EXTERNAL SURFACE OF THE FUSELAGE SKIN WITHIN A 2 INCH RADIUS OF ALL HOLES COMMON TO THE UNDERWING LONGERON AND THE FUSELAGE SKIN AND FOUND 1 EACH CRACK APPROXIMATELY 0.5 INCHES LENGTH, AS MARKED ON THE FUSELAGE SKIN OF THE UNDERWING LONGERON AT BODY STATION 1029, STRINGER 37 RIGHT.  COMPLIED WITH EO: G-5310-E0332629 H (P6).  TITLE: FUSELAGE MAINFRAME-INSPECTION  AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035 BOEING SERVICE BULLETINS 777-53A0081 AND 777-53-0087.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REFER TO WRI: 53100168 FOR WORK DETAIL.
